# SDR DALA2024012901276

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 59,880 hours, 31,554 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Loose
- Location: Audio Jack
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3114 MECH INT CONNECTION LOOSE, COULD NOT HEAR GROUND CREW OVER SHIP INT. CORRECTIVE ACTION: TIGHTENED CORRECTLY THE GND PANEL AUDIO JACK IAW A319 ESPM 2045 OPS CHECK IS GOOD. (4356284)
